MAUDE Adverse Event Report: CETERIX ORTHOPAEDICS NOVOSTITCH PLUS MENISCAL REPAIR SYSTEM

CETERIX ORTHOPAEDICS NOVOSTITCH PLUS MENISCAL REPAIR SYSTEM
Model Number CTX-A002
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
During an arthroscopic knee surgery, the upper jaw of the device broke off from the device shaft during use and fell inside the patient's knee.The broken fragment was recovered from the patient's knee during primary procedure.The surgeon opened a new device and successfully completed the procedure with no further issues.The probable root cause for the upper jaw break could be due to surgeon applying excessive torque, or patient factors may have contributed to the break.

Brand Name
NOVOSTITCH PLUS MENISCAL REPAIR SYSTEM
Common Device Name
NOVOSTITCH PLUS MENISCAL REPAIR SYSTEM
Manufacturer (Section D)
CETERIX ORTHOPAEDICS
6500 kaiser drive
suite 120
fremont CA 94555
MDR Report Key8313225
Report Number3009131204-2019-00004
Device Sequence Number2138456
Product Code GAT
UDI-Device Identifier00853541006082
UDI-Public00853541006082
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2019
Device Model NumberCTX-A002
Device Lot NumberM170105
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2019
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR